# SDR COMA9660063

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Part number: 601R591473
- Condition: Malfunction
- Location: Spoilers
- Part time: 1,171 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT SPOILERS FAULT MESSAGE ON EICAS.  REPLACED THE SPOILER ELECTRONIC CONTROL UNIT.
